Yaozhong Hu

University of Kansas Lawrence, USA


Yaozhong Hu received his Ph.D. degree in 1992 from Louis Pasteur University, Strasbourg, France. He worked as an Assistant Professor from 1997 to 2002, an Associate Professor from 2002 to 2007, and a Professor from 2007 till present, all in the University of Kansas, KS, USA. his research interest is in the field of probability and statistics, their interaction with other mathematical branches, and their applications. His recent publications include smooth density for some nilpotent rough differential equations to appear in Journal of Theoretical probability (with S. Tindel), Optimal tracking for bilinear stochastic system driven by fractional Brownian motions to appear in Journal of Systems Science and Complexity (with C. Yang), Malliavin calculus for backward stochastic differential equations and application to numerical schemes to appear in the Annals of Applied Probability Vol. 21 (2011) 2379-2423 with (D. Nualart and X. Song), Central limit theorem for the third moment in space of the Brownian local time increments, Electron. Commun. Probab. 15 (2010), 396-410 (with D. Nualart), Feynman-Kac formula for spde driven by fractional Brownian fields with Hurst parameter H < 1=2 to appear in Annals of Probability (with D. Nualart and F.Lu), Holder continuity of the solutions for a class of nonlinear SPDEs arising from one-dimensional superprocesses revised for The Journal of Probability Theory and Related Fields (with D. Nualart and F.Lu), An enlargement of filtration for Brownian motion to appear in Acta Mathematica Scientia, and Feynman-Kac formula for spde driven by fractional Brownian fields in Annals of Probability 39 (2011), no. 1, 291-326 (with D. Nualart and J. Song).

Biography Updated on 9 September 2015

Scholarly Contributions [Data Provided by ]